Vol. 282, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the half-space theorem for minimal surfaces in Heisenberg space

Tristan Alex

Vol. 282 (2016), No. 1, 1–7
Abstract

We propose a simple proof of the vertical half-space theorem for Heisenberg space.

Keywords
minimal immersions, half-space theorem, Heisenberg space
Mathematical Subject Classification 2010
Primary: 53A10, 53C42
Secondary: 53A35
Milestones
Received: 16 September 2015
Revised: 30 October 2015
Accepted: 31 October 2015
Published: 24 February 2016
Authors
Tristan Alex
Fachbereich Mathematik
Technische Universität Darmstadt
AG Geometrie und Approximation
Schlossgartenstraße 7
D-64289 Darmstadt
Germany